# SDR AALA20141119013

- Difficulty date: November 19, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 74,781 hours, 39,455 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1965023
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN UPPER PART OF CAPTAIN`S L1 WINDSHIELD.  R & R CAPTAIN`S L1 WINDSHIELD IAW AMM 56-10-02.  PERFORMED OPERATIONAL CHECKS IAW AMM 31-41-00 & 31-42-00.  SYS CHECKED NORMAL.
